Q. After taking I-pill, my withdrawal bleed has not started fully. Why?

Answered by Dr. Sameer Kumar and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on I-pill or Withdrawal Bleeding Medication? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

After having I-pill, I had spotting like periods. Then I started having Sysron-N for five days and I completed the course six days back. But, my period has not started yet. Is it normal?


Related Questions:
Is spotting due to I-pill or early pregnancy symptoms?
Will taking Sysron NCR prevent pregnancy?
Does spotting after I-pill rule out pregnancy?
 

Dr. Sameer Kumar
MBBS., MS (OBS/GYNAE)., FMAS., DMAS., FELLOWSHIP IS ASSISTED REPRODUCTIVE TECHNIQUES
Infertility, Obstetrics And Gynaecology

Hello,

Welcome to icliniq.com.

  • Generally, after taking Sysron-N (Norethisterone) for five days, one should wait at least 7-10 days for the bleeding to start properly.
  • As you have taken I-pill, there are chances to get delayed periods. Hence, you need to wait for at least a week to allow your periods to start in flow.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


My fiancee had two I-pills within 10 days. Was that necessary?
Query: Hi doctor, My fiancee was undergoing her menstrual cycle between 30th of last month till the third of this month. We had an unprotected intercourse during that time, and she did not take any contraceptives. Two weeks later, on the 16th of this month, we had unprotected sex again. This time she took ...  Read Full »
Dr. Meeta Airen
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. First of all, it was not required to take an I-pill on third of this month. In the next two times, it was required, which she had taken. Bleeding or spotting is because of the I-pill that she took first. But, her periods may be disturbed as she has taken two I-pi...  Read Full »
 
When exactly does the pregnancy symptoms arise after unprotected sex?
Query: Hi doctor, I had unprotected intercourse with my fiance during the first week of last month. Same week, within few days she complained about vomiting sensation but had no vomiting. Immediately the next day she had a little discharge from vagina and a little menstrual cramp. Her last menstrual perio...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. These are not pregnancy symptoms, but rather they are symptoms of ovulation with mild abdominal ache, nausea, headache, bloating and thin mucus discharge from vagina. As her last menstrual period (LMP) was in the last week, two months back. So, it is day16 today. ...  Read Full »
 
Can I take Primolut N 5 mg along with a regular contraceptive pill?
Query: Hi doctor, I am taking tablet Primolut N 5 mg three times a day for bleeding. I am using it for a short-term period. Once my bleeding stops, I will stop using it. Can I take Primolut N 5 mg along with my regular oral contraceptive pill?  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Primolut N 5 mg (Norethisterone) is a hormonal medication used to delay periods and after stopping it, it can cause withdrawal bleeding within one to two weeks and can cause unscheduled bleeding or irregular periods or spotting. When you are taking oral contraceptives p...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »